# SDR 95ZZZZ202

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968N
- Make and model: Cvac 440
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: GE305
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 4 CABIN EMERGENCY LIGHT BULB BURNED OUT.  REPLACED BULB, SYSTEM CHECKS GOOD.
